Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Relative to any nonrecursive set

Author: Theodore A. Slaman
Journal: Proc. Amer. Math. Soc. 126 (1998), 2117-2122
MSC (1991): Primary 03C57, 04D45
MathSciNet review: 1443408
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There is a countable first order structure $\mathfrak{M}$ such that for any set of integers $X$, $X$ is not recursive if and only if there is a presentation of $\mathfrak{M}$ which is recursive in $X$.

References [Enhancements On Off] (What's this?)

  • [Kleene and Post] Kleene, S. C. and Post, E. L. [1954]. The upper semi-lattice of degrees of recursive unsolvability, Anal. Math. 59: 379-407. MR 15:772a
  • [Wehner] Wehner, S. [1996]. Enumerations, countable structures and Turing degrees, Proc. Amer. Math. Soc. 126 (1998), 2131-2139. CMP 97:11

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03C57, 04D45

Retrieve articles in all journals with MSC (1991): 03C57, 04D45

Additional Information

Theodore A. Slaman

Keywords: Recursive model theory
Received by editor(s): May 10, 1996
Received by editor(s) in revised form: December 17, 1996
Additional Notes: During the preparation of this paper, Slaman was partially supported by National Science Foundation Grant DMS-9500878.
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society